Alert archive / Georgia / Severe Thunderstorm Warnings in 2023

Severe Thunderstorm Warning 112, NWS Atlanta, GA

March 26, 20234 counties in Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Mar 26, 2023, 8:18 PM EDT for 4 counties in Georgia. It was in force for 27 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 26, 2023, 8:18 PM EDT (00:18 UTC)
Expired
Mar 26, 2023, 8:45 PM EDT
In force
27 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Coweta County, GA, Heard County, GA, Meriwether County, GA, Troup County, GA

The radar

The Atlanta radar (KFFC), 42 km from the middle of the area, began a volume at 00:19 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 26, 8:15 PM EDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 0.3 hours before the alert went out and 48 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 00:00Z on 2023-03-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2023 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 00:00Z on 2023-03-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 168 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2023 J/kg
Mixed-layer CIN
-3 J/kg
Mixed-layer LCL
579 m above ground
0-6 km bulk shear
69 kt
0-1 km storm-relative helicity
168 m²/s²
0-3 km storm-relative helicity
231 m²/s²
Significant tornado parameter
3.7
Supercell composite
15.1

Open this sounding in Storm Lab

The text

As transmitted.

989 
WUUS52 KFFC 270018
SVRFFC
GAC077-149-199-285-270045-
/O.NEW.KFFC.SV.W.0112.230327T0018Z-230327T0045Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
818 PM EDT Sun Mar 26 2023

The National Weather Service in Peachtree City has issued a

* Severe Thunderstorm Warning for...
  Northwestern Meriwether County in west central Georgia...
  Southeastern Heard County in west central Georgia...
  Northern Troup County in west central Georgia...
  Southwestern Coweta County in west central Georgia...

* Until 845 PM EDT.

* At 818 PM EDT, a severe thunderstorm was located over LaGrange,
  moving northeast at 30 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  LaGrange, Hogansville, Grantville, Luthersville, Lone Oak, Corinth,
  Saint Marks, Harrisonville, Hillcrest, Wares Crossroads, Louise and
  Powers Crossroads.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.

&&

LAT...LON 3298 8499 3308 8517 3336 8498 3330 8482
      3319 8469
TIME...MOT...LOC 0018Z 224DEG 26KT 3308 8503 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 26, 3:35 PM EDT, 4 hours 43 minutes earlier.

Area forecast discussion, Mar 26, 3:35 PM EDT, 4 hours 43 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
335 PM EDT Sun Mar 26 2023

...Afternoon Area Forecast Discussion...

.SHORT TERM...
(This evening through Monday)
Issued at 326 PM EDT Sun Mar 26 2023

The very active weather period will continue through the next 24
hours or so with additional waves of showers and thunderstorms
expected. This all comes courtesy of a slowly-northward-progressing
surface warm front that remains stretched across the area generally
in the vicinity of I-20 at this hour. While showers and
thunderstorms linger in the vicinity of this boundary this
afternoon, coverage and intensity has greatly waned as compared to
this morning. Earlier severe weather which brought tornadoes, large
hail, and flash flooding initiated courtesy of a shortwave
traversing along the boundary this morning, and the next round of
storms tonight will also be sparked in this manner.

The next in our series of disturbances will lift from the northern
Gulf Coast along the warm front from this afternoon into this
evening, with convection already sparking ahead of it at this hour.
While additional isolated thunderstorm development is possible over
the next few hours, hi-res CAMs are in fairly good agreement that
more widespread development is favored around and after 00Z ahead of
this wave.  Additionally, a weak surface low will develop along the
front and lift into the Tennessee Valley tonight into early Monday
morning. Widespread showers and thunderstorms will thus overspread
the area overnight, and hi-res guidance has increasingly indicated
storms will congeal into a cluster or complex as they progress
eastward. These storms along and south of the warm front will pose a
severe threat with damaging wind gusts and hail being most probable,
though a tornado threat will also exist as low-level shear increases
overnight into early Monday morning.

Additionally, there will be an ongoing risk for flash flooding,
particularly given that a swath of the area has received 1-3" of
rainfall with local totals upwards of 5" already today. With
additional amounts of 1-3" with locally higher additional amounts,
flash flooding would develop quickly. A Flood Watch for flash
flooding remains in effect through 12Z across this area where the
most significant rainfall totals have already occurred and
additional heaviest totals are forecast. This area is also
highlighted by a Moderate Risk for excessive rainfall from WPC.

Showers and thunderstorms will be shunted to the southeast through
the day on Monday as a cold front finally makes headway into north
Georgia. Drier and sunny conditions will spread into north Georgia
during the afternoon behind the front. Ongoing thunderstorms will be
largely be relegated to the southeast CWA by early afternoon, though
these storms could pose a continued severe risk. Activity should
finally exit the area by late afternoon/early evening Monday.

RW

&&

.LONG TERM...
(Tuesday morning through next Saturday)
Issued at 326 PM EDT Sun Mar 26 2023

See Previous Long-Term Discussion Below...

Issued at 346 AM EDT Sun Mar 26 2023

A short-lived reprieve from a very active Short Term period will
begin Monday night as a weak frontal boundary stalls across Central
Georgia once again. With a reinforcing push from a drier,
continental airmass on its way, one final wave of precipitation is
expected Tuesday morning and afternoon. A weak upper-level impulse
will be moving embedded within quasi-zonal flow aloft with just
enough moisture and lift to squeezed out a round of numerous, light
showers and isolated thunderstorms primarily across Central Georgia
ahead of a stronger cold front forecast on Tuesday Night.

By Wednesday, a surface high pressure will finally dominate the
weather pattern across the state as surface dewpoints drop into the
mid 30s in North Georgia and mid 40s in Central Georgia. This break
in the active weather is expected to last roughly through Friday,
with some mid-level ridging setting up on Thursday morning through
Friday morning before upper-level southwesterly flow sets in. With
the surface high pressure in place, temperatures are expected to
gradually climb each day with highs in the upper 60s forecast on
Wednesday climb to near 80 on Friday. Additionally, PWATs will also
gradually increase as mid- and upper-level moisture advect in to the
area over the surface high with values jumping from 0.25-0.50 inches
on Wednesday morning to around 1.25 inches on Friday afternoon,
priming the area for the next round of active showers and storms.

On Saturday, an upper-level shortwave with an accompanied low
pressure system across the MidWest will pull up Gulf moisture into
the region before a cold front enters the Southeastern CONUS. Model
consensus is pretty high currently, but seeing how this is well in
the extended forecast, changes may occur in the coming days.
However, at this moment rain showers and thunderstorms are once
again expected, though there's hope that at least this system could
be one that exits quickly and doesn't linger for several days.

Thiem

&&

.AVIATION...
(18Z TAFS)
Issued at 141 PM EDT Sun Mar 26 2023

A very complex forecast will be in place over this TAF period with
rounds of showers and storms as well as reduced cigs/vsbys.
Initial shra/tsra have shifted largely south of ATL area sites,
though shra could potentially approach sites through this
afternoon. Otherwise, cigs will vary between MVFR and patchy IFR
at times this afternoon with IFR becoming predominant after 00Z.
Widespread shra/tsra also expected to return after 00Z and
spread SE through 12Z. Shra/tsra will end from NW to SE from
12-18Z Monday. Cigs will gradually improve after 15Z. Winds will
remain largely SSW this afternoon becoming SSE after 00Z and
returning SSW after 06Z at speeds 5-10 kts.

//ATL Confidence...18Z Update...
Low to medium on all elements.

RW

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          61  79  50  68 / 100  40  20  30
Atlanta         62  77  52  66 / 100  30  20  30
Blairsville     55  71  43  65 /  90  10  10  20
Cartersville    60  77  47  67 / 100  10  20  20
Columbus        64  80  55  70 /  80  70  30  60
Gainesville     60  77  50  66 / 100  20  20  20
Macon           65  79  55  70 /  80  70  30  40
Rome            60  77  48  69 /  90  10  10  20
Peachtree City  62  79  50  68 / 100  40  30  30
Vidalia         67  82  61  73 /  40  70  40  60

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
Flood Watch through Monday morning for GAZ036>039-046>062-
066>076-078>085-089>095.

&&

SHORT TERM...RW
LONG TERM....NListemaa
AVIATION...RW
Hazardous weather outlook, Mar 26, 6:26 PM EDT, 1 hour 52 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
626 PM EDT Sun Mar 26 2023

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-272230-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
626 PM EDT Sun Mar 26 2023

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...Tonight...

Multiple waves of showers and strong to severe thunderstorms will
impact north and central Georgia through tonight. This evening, a
boundary will drift northward across portions of north and Georgia,
bringing the first wave of thunderstorm activity. An additional
wave of activity will occur overnight with a line of showers and
thunderstorms ahead of an advancing cold front. The primary severe
weather hazards will be damaging wind gusts and large hail up to
2 inches or greater. Brief tornadoes will also be possible.

Heavy rainfall will be likely, and a Flash Flood Watch has been
issued for widespread totals of 1 to 3 inches of rainfall, with
locally higher amounts of up to 5 inches possible. The greatest
threat for the severe weather and flash flooding will be along and
south of the I-20 corridor.

.DAYS TWO THROUGH SEVEN...Monday through Saturday...

There is the potential for multiple rounds of heavy showers and
thunderstorms through Tuesday, with strong to severe storms and
isolated flash flooding possible each day.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed through tonight.

In the hours before

Special weather statement, Mar 26, 6:15 PM EDT, 2 hours 3 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
615 PM EDT Sun Mar 26 2023

GAZ091-092-103-104-262245-
Schley GA-Sumter GA-Marion GA-Webster GA-
615 PM EDT Sun Mar 26 2023

...A strong thunderstorm will impact portions of southeastern Marion,
northeastern Webster, Schley and northwestern Sumter Counties through
645 PM EDT...

At 615 PM EDT, a strong thunderstorm was over Church Hill, or near
Preston, moving northeast at 35 mph.

HAZARD...40 to 50 mph wind, up to penny sized hail and frequent
         cloud to ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Ellaville, Putnam, Murrays Crossroads, Friendship, Doyle, La Crosse,
Church Hill, Draneville and Walls Crossing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

&&

LAT...LON 3208 8454 3219 8462 3235 8433 3227 8422
      3215 8422
TIME...MOT...LOC 2215Z 243DEG 31KT 3215 8451

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
Special weather statement, Mar 26, 6:46 PM EDT, 1 hour 32 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
646 PM EDT Sun Mar 26 2023

GAZ092-093-104-262315-
Macon GA-Schley GA-Sumter GA-
646 PM EDT Sun Mar 26 2023

...A strong thunderstorm will impact portions of southwestern Macon,
southern Schley and northeastern Sumter Counties through 715 PM
EDT...

At 646 PM EDT, a strong thunderstorm was over Ellaville, moving east
at 35 mph.

HAZARD...40 to 50 mph wind, up to penny sized hail and frequent
         cloud to ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Ellaville, Oglethorpe, Montezuma, Andersonville, Andersonville
National Historic, Whitewater State Park, Clearview, Bumphead,
Fountainville, La Crosse, Bartlett and Walls Crossing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

&&

LAT...LON 3228 8438 3240 8406 3230 8397 3220 8400
      3219 8402 3217 8435
TIME...MOT...LOC 2246Z 256DEG 28KT 3223 8429

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
Special weather statement, Mar 26, 7:10 PM EDT, 1 hour 8 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
710 PM EDT Sun Mar 26 2023

GAZ078-089-262345-
Harris GA-Muscogee GA-
710 PM EDT Sun Mar 26 2023

...A strong thunderstorm will impact portions of northwestern
Muscogee and central Harris Counties through 745 PM EDT...

At 710 PM EDT, a strong thunderstorm was over Bleecker, or near
Smiths, moving northeast at 40 mph.

HAZARD...40 to 50 mph wind, nickel sized hail and frequent cloud to
         ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Hamilton, Goat Rock Lake, Mountain Hill, Cataula, Fortson, Mulberry
Grove and Lake Harding.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

&&

LAT...LON 3285 8496 3275 8486 3261 8481 3255 8503
      3259 8508 3262 8509 3263 8508 3264 8510
      3264 8511 3266 8509 3269 8512 3272 8512
      3274 8511 3275 8513
TIME...MOT...LOC 2310Z 242DEG 35KT 3262 8515

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
Local storm report, Mar 26, 7:20 PM EDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
720 PM EDT SUN MAR 26 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0455 PM     TSTM WND DMG     BENNING HILLS           32.41N 84.93W
03/26/2023                   MUSCOGEE           GA   BROADCAST MEDIA

            TREES REPORTED DOWN ON HOMES.

&&

CH
Special weather statement, Mar 26, 7:50 PM EDT, 28 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
750 PM EDT Sun Mar 26 2023

GAZ056>058-270015-
Butts GA-Spalding GA-Henry GA-
750 PM EDT Sun Mar 26 2023

...A strong thunderstorm will impact portions of northeastern
Spalding, southern Henry and central Butts Counties through 815 PM
EDT...

At 750 PM EDT, a strong thunderstorm was over Towalaga, or near
Griffin, moving east at 45 mph.

HAZARD...40 to 50 mph wind, nickel sized hail and frequent cloud to
         ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
McDonough, Locust Grove, Jenkinsburg, Sunny Side, Towalaga, Luella,
Ola, Experiment, Walker Mill and Fincherville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

&&

LAT...LON 3327 8428 3335 8432 3348 8399 3341 8394
      3332 8393
TIME...MOT...LOC 2350Z 249DEG 38KT 3333 8424

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
Special weather statement, Mar 26, 8:07 PM EDT, 11 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
807 PM EDT Sun Mar 26 2023

GAZ056>058-070-270030-
Butts GA-Lamar GA-Spalding GA-Henry GA-
807 PM EDT Sun Mar 26 2023

...A strong thunderstorm will impact portions of southeastern
Spalding, southeastern Henry, southwestern Butts and northeastern
Lamar Counties through 830 PM EDT...

At 807 PM EDT, a strong thunderstorm was over East Griffin, or near
Griffin, moving east at 35 mph.

HAZARD...40 to 50 mph wind, up to penny sized hail and frequent
         cloud to ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Griffin, Jackson, Flovilla, Jenkinsburg, Orchard Hill, East Griffin,
Highland Mills, Experiment, Walker Mill, McKibben, Indian Springs
State Park and Rover.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

&&

LAT...LON 3335 8399 3325 8392 3320 8395 3320 8404
      3318 8404 3319 8433 3327 8435
TIME...MOT...LOC 0007Z 258DEG 30KT 3322 8423

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 26, 8:07 PM EDTSpecial Weather StatementFFCButts, Spalding23 min
Mar 26, 8:20 PM EDTSevere Thunderstorm WarningFFCCoweta, Meriwether, Pike, Spalding25 min
Mar 26, 8:28 PM EDTSpecial Weather StatementFFCMorgan32 min
Mar 26, 8:36 PM EDTSpecial Weather StatementFFCLamar, Upson24 min
Mar 26, 8:40 PM EDTSevere Thunderstorm WarningFFCCoweta, Heard, Troup35 min
Mar 26, 8:43 PM EDTSevere Thunderstorm WarningFFCCoweta, Fayette47 min
Mar 26, 8:45 PM EDTSevere Thunderstorm WarningFFCLamar, Monroe, Pike, Upson30 min
Mar 26, 8:46 PM EDTSpecial Weather StatementFFCSpalding29 min
Mar 26, 8:57 PM EDTSevere Thunderstorm WarningFFCGreene, Morgan, Oconee33 min
Mar 26, 9:00 PM EDTSpecial Weather StatementFFCButts30 min
Mar 26, 9:03 PM EDTSevere Thunderstorm WarningFFCClayton, Coweta, Fayette, Fulton27 min
Mar 26, 9:14 PM EDTSevere Thunderstorm WarningFFCGreene, Oglethorpe46 min
Mar 26, 9:17 PM EDTSpecial Weather StatementFFCCarroll28 min
Mar 26, 9:18 PM EDTSpecial Weather StatementFFCCarroll27 min
Mar 26, 9:31 PM EDTSevere Thunderstorm Warning Considerable damage threatFFCClayton, DeKalb, Fulton29 min
Mar 26, 9:40 PM EDTSpecial Weather StatementFFCTroup35 min
Mar 26, 9:46 PM EDTRiver Flood WarningFFCMeriwether, Pike37 hr
Mar 26, 9:55 PM EDTSpecial Weather StatementFFCWilkes35 min
Mar 26, 9:55 PM EDTSevere Thunderstorm WarningFFCDeKalb, Fulton, Gwinnett35 min
Mar 26, 10:05 PM EDTSpecial Weather StatementFFCGreene, Putnam25 min
Mar 26, 10:19 PM EDTSevere Thunderstorm WarningFFCBarrow, Forsyth, Gwinnett, Hall, Jackson41 min
Mar 26, 10:29 PM EDTFlash Flood Warning Considerable damage threatFFCClayton, DeKalb, Fulton, Gwinnett5 hr
Mar 26, 10:34 PM EDTSpecial Weather StatementFFCHancock, Taliaferro26 min
Mar 26, 10:35 PM EDTSpecial Weather StatementFFCPike25 min
Mar 26, 10:38 PM EDTSpecial Weather StatementFFCHeard37 min
Mar 26, 10:53 PM EDTSpecial Weather StatementFFCBanks, Hall37 min
Mar 26, 11:02 PM EDTSpecial Weather StatementFFCHenry, Spalding28 min
Mar 26, 11:05 PM EDTSevere Thunderstorm WarningFFCGlascock, Hancock, Taliaferro, Warren, Wilkes40 min
Mar 26, 11:17 PM EDTSpecial Weather StatementFFCCoweta28 min
Mar 26, 11:25 PM EDTSpecial Weather StatementFFCFayette, Spalding35 min
Mar 26, 11:27 PM EDTSevere Thunderstorm WarningFFCClayton, Coweta, Fayette, Henry48 min
Mar 26, 11:50 PM EDTSevere Thunderstorm WarningFFCClayton, DeKalb, Gwinnett, Henry, Newton, Rockdale and 2 more25 min
Mar 26, 11:57 PM EDTSevere Thunderstorm WarningFFCHarris, Meriwether, Muscogee, Talbot, Troup78 min
Mar 27, 12:08 AM EDTFlash Flood WarningFFCCoweta, Heard, Lamar, Meriwether, Pike, Spalding and 2 more6 hr
Mar 27, 12:12 AM EDTSevere Thunderstorm WarningFFCButts, Jasper, Morgan, Newton, Spalding33 min
Mar 27, 12:29 AM EDTRiver Flood WarningFFCCrawford, Talbot, Taylor, Upson3 days
Mar 27, 12:30 AM EDTSevere Thunderstorm WarningFFCGreene, Jasper, Morgan, Oconee, Oglethorpe, Putnam60 min
Mar 27, 12:33 AM EDTSpecial Weather StatementFFCLamar, Monroe, Pike27 min
Mar 27, 12:40 AM EDTSevere Thunderstorm WarningFFCBibb, Crawford, Lamar, Monroe, Pike, Taylor and 1 more80 min
Mar 27, 12:46 AM EDTFlash Flood WarningFFCButts, Henry, Lamar, Spalding8 hr
Mar 27, 12:49 AM EDTSpecial Weather StatementFFCButts26 min
Mar 27, 12:58 AM EDTSpecial Weather StatementFFCTaliaferro, Wilkes32 min
Mar 27, 1:15 AM EDTSpecial Weather StatementFFCChattahoochee, Muscogee, Talbot30 min
Mar 27, 1:21 AM EDTSpecial Weather StatementFFCHancock, Putnam, Warren39 min
Mar 27, 1:32 AM EDTSpecial Weather StatementFFCBaldwin, Bibb, Jones, Twiggs, Wilkinson43 min
Mar 27, 1:47 AM EDTSpecial Weather StatementFFCChattahoochee, Marion, Muscogee, Taylor13 min
Mar 27, 1:56 AM EDTSpecial Weather StatementFFCCrawford, Taylor19 min
Mar 27, 2:12 AM EDTSpecial Weather StatementFFCGlascock, Jefferson, Washington33 min
Mar 27, 2:13 AM EDTSpecial Weather StatementFFCBaldwin32 min
Mar 27, 2:14 AM EDTSpecial Weather StatementFFCCrawford, Taylor31 min
Mar 27, 2:14 AM EDTSpecial Weather StatementFFCCrawford, Taylor31 min
Mar 27, 2:32 AM EDTRiver Flood WarningFFCLamar, Spalding11 hr
Mar 27, 2:45 AM EDTRiver Flood WarningFFCForsyth, Fulton11 hr
Mar 27, 2:57 AM EDTRiver Flood WarningFFCClayton, Fayette, Spalding11 hr
Mar 27, 4:16 AM EDTSpecial Weather StatementFFCHenry, Spalding29 min
Mar 27, 4:19 AM EDTSpecial Weather StatementFFCCrawford, Talbot26 min
Mar 27, 4:43 AM EDTSpecial Weather StatementFFCButts, Jasper32 min
Mar 27, 4:47 AM EDTSpecial Weather StatementFFCBibb, Crawford, Monroe28 min
Mar 27, 4:49 AM EDTSpecial Weather StatementFFCHarris, Talbot26 min
Mar 27, 5:12 AM EDTSevere Thunderstorm WarningFFCBibb, Crawford33 min
Mar 27, 5:14 AM EDTSevere Thunderstorm WarningFFCHarris, Muscogee31 min
Mar 27, 5:29 AM EDTSevere Thunderstorm WarningFFCCrawford, Talbot, Taylor, Upson31 min
Mar 27, 5:33 AM EDTSpecial Weather StatementFFCMeriwether, Troup27 min
Mar 27, 5:43 AM EDTSpecial Weather StatementFFCWilkinson32 min
Mar 27, 5:44 AM EDTSevere Thunderstorm WarningFFCHarris, Talbot31 min
Mar 27, 6:03 AM EDTSpecial Weather StatementFFCMonroe, Upson27 min
Mar 27, 6:08 AM EDTSevere Thunderstorm WarningFFCHarris, Meriwether, Troup52 min
Mar 27, 6:11 AM EDTSpecial Weather StatementFFCPike34 min
Mar 27, 6:17 AM EDTFlash Flood WarningFFCCoweta, Heard, Lamar, Meriwether, Monroe, Pike and 3 more6 hr
Mar 27, 6:28 AM EDTSevere Thunderstorm WarningFFCBibb, Crawford, Jones, Lamar, Monroe, Upson47 min
Mar 27, 6:45 AM EDTRiver Flood WarningFFCPutnam15 hr
Mar 27, 6:58 AM EDTSevere Thunderstorm WarningFFCHarris, Meriwether, Pike, Talbot, Troup, Upson32 min
Mar 27, 7:08 AM EDTTornado WarningFFCMeriwether, Pike, Upson32 min
Mar 27, 7:12 AM EDTSevere Thunderstorm WarningFFCBaldwin, Jones, Twiggs, Wilkinson36 min
Mar 27, 7:37 AM EDTSevere Thunderstorm WarningFFCCrawford, Lamar, Monroe, Upson38 min
Mar 27, 8:03 AM EDTRiver Flood WarningFFCMonroe36 hr
Mar 27, 8:08 AM EDTRiver Flood WarningFFCWashington, Wilkinson24 days
Mar 27, 8:11 AM EDTSpecial Weather StatementFFCBaldwin, Bibb, Jones, Wilkinson34 min
Mar 27, 8:26 AM EDTRiver Flood WarningFFCGwinnett12 hr
Mar 27, 8:34 AM EDTSevere Thunderstorm WarningFFCBaldwin, Bibb, Jones, Twiggs, Wilkinson41 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2023Every severe thunderstorm warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.